# SDR DXTA200300053

- Difficulty date: June 26, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 5,615 hours, 4,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 65430087
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT COME UP DURING GEAR RETRACTION.  TROUBLESHOT SYSTEM FOUND TO BE INTERMITTENT LEFT MAIN GEAR UPLOCK SWITCH.  REMOVED AND REPLACED SWITCH WITH NEW, OPERATIONAL CHECK GOOD, ALL WORK DONE IAW CITATION 560 MM CHAPTER 32-61-00.
